It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-18-2012, 10:12 PM   #1
Newbie
(female)
 
Join Date: Jan 2012
Location: Perth, Western Australia, Australia
Posts: 3
Bobafett HB User
Smile Increased bruises from taking Warfarin

Hi everyone

I have been on Warfarin for 4 1/2 years now. Lately the bruises associated with blood-thinners have increased many times over. Anyone experienced this and know what it was attributed to ?

All advice welcome

 
Old 01-19-2012, 01:10 AM   #2
Senior Veteran
(male)
 
Machaon's Avatar
 
Join Date: Feb 2003
Location: Fort Laud
Posts: 3,966
Blog Entries: 22
Machaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB User
Re: Increased bruises from taking Warfarin

When I get bleeding, or bruising, under the skin of my forearms it tells me that the Warfarin is working too well. It can happen after an increase in my Warfarin, or after a change in my diet.
__________________
Greatly Improved CHF, A-Fib, HBP, Asthma:

⇒ Eliminate household items that are toxic!
⇒ Balanced, healthy, low glycemic diet
⇒ Lots of Exercise
⇒ Avoid night allergens, toxins
⇒ Coreg!

Last edited by Machaon; 01-19-2012 at 01:11 AM.

 
The Following User Says Thank You to Machaon For This Useful Post:
Bobafett (01-19-2012)
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Help - increased rate and pressure heartJordan Heart Disorders 10 10-24-2008 04:22 PM
Weird, Calf pain & jittery when taking chelated magnesium laray721 Heart Disorders 11 05-15-2008 10:04 AM
what is the difference between coumadin and warfarin highviewgirl Heart Disorders 2 10-17-2007 05:55 AM
Nitro: causing increased Chest Pressure burning Rani* Heart Disorders 5 07-25-2007 08:49 AM
Ablation, coumadin (warfarin), and nausea ebmd Heart Disorders 1 05-21-2007 06:10 PM

Tags
blood disorders, bruises, heart disorders, warfarin



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (77), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), cvcman (8), Beefsteak (8), Lenin (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 03:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!